How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 5799
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

I took 4 tylex and 3 ixprim pills 3 days ago, and I got very

This answer was rated:

I took 4 tylex and 3 ixprim pills 3 days ago, and I got very sick... now I have heartburn and fear liver damage. What should I take now to heal my symptoms?

Dear customer,

Thank you for the question.

A healthy adult who weighs at least 150 pounds can safely take 4,000 milligrams (mg) of paracetamol in a single day without causing any adverse effects on the liver. However, taking this dose for more than a few days can lead to liver injury. But since you took less than this maximum dose only once it is unlikely to cause any liver damage. You should take an acid-reducing medication such as ranitidine or omeprazole to relieve the heartburn. You should also drink plenty of water.

Take care.

Please let me know if you have further queries or unanswered questions.
Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger on a mobile device).
It will be very generous of you to also consider a bonus.
Thank you!

Customer: replied 1 month ago.
Will n-acetylcysteine help to make me feel better now?

Dear customer,

Thank you for replying.

If there is no livery injury then this will not help you feel better and may not be required. You should not assume that you have a liver injury. You can get a paracetamol level test done if you are very suspicious. I am sure that you have not take a toxic dose and are unlikely to suffer from any liver injury.

Take care.

Please let me know if you have further queries or unanswered questions.
Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger on a mobile device).
It will be very generous of you to also consider a bonus.
Thank you!

Dr. Ravoof and other Medical Specialists are ready to help you